# SDR FDEA202509051624

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 23,147 hours, 13,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377252721200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE SKIN BETWEEN FR19-FR20A STGR37R-STGR39R REQUIRES   EVALUATION FOR CONFORMITY. THE EXISTING REPAIR ON FUSELAGE SKIN BETWEEN FR19-FR20A STGR37R-STGR39R WAS   EVALUATED AND FOUND DID NOT CONFORM TO SRM 53-13-12-201 FIG201, RE-REPAIRED   THE SKIN PER A300-600F SRM 53-13-12-201 FIG201. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED,   TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. THE REPAIR IS CATEGORY B, AND IS CLASSIFIED AS MAJOR PER   GMM6-2-100. THE FIRST INSPECTION THRESHOLD: 37500FC AFTER REPAIR EMBODIMENT.
